Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 104, NWS Huntsville, AL

May 6, 2012Franklin County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at May 6, 2012, 6:08 PM CDT for Franklin County, Alabama. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2012, 6:08 PM CDT (23:08 UTC)
Expired
May 6, 2012, 6:30 PM CDT
In force
22 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Franklin County, AL

The radar

The Columbus AFB radar (KGWX), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 6:33 PM CDTTSTM WND DMG9 Sw Russellville, ALA TREE WAS KNOCKED DOWN AT THE 4500 BLOCK OF COUNTY ROAD 22 IN SPRUCE PINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2479 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WUUS54 KHUN 062308
SVRHUN
ALC059-062330-
/O.NEW.KHUN.SV.W.0104.120506T2308Z-120506T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
608 PM CDT SUN MAY 6 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FRANKLIN COUNTY IN NORTHWEST ALABAMA...

* UNTIL 630 PM CDT

* AT 604 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR SPRUCE PINE...OR ABOUT 9 MILES SOUTH OF
  RUSSELLVILLE...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PHIL CAMPBELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3431 8772 3431 8786 3445 8783 3445 8767
      3430 8764 3430 8772
TIME...MOT...LOC 2308Z 001DEG 9KT 3437 8777

$$
SL
1 follow-up statement
151 
WWUS54 KHUN 062316
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
616 PM CDT SUN MAY 6 2012

ALC059-062330-
/O.CON.KHUN.SV.W.0104.000000T0000Z-120506T2330Z/
FRANKLIN AL-
616 PM CDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTH CENTRAL FRANKLIN COUNTY...

AT 613 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 
NEAR SPRUCE PINE...OR ABOUT 11 MILES SOUTH OF RUSSELLVILLE...MOVING 
SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PHIL 
CAMPBELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3431 8772 3431 8786 3445 8783 3445 8767
      3430 8764 3430 8772
TIME...MOT...LOC 2316Z 001DEG 9KT 3435 8777

$$

SL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:10 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 6, 2:10 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
210 PM CDT SUN MAY 6 2012

.DISCUSSION...
AIR MASS ACROSS MUCH OF THE TN VALLEY REMAINS FAIRLY
CAPPED THIS AFTERNOON...DESPITE MOST OF THE CLOUD COVER CLEARING OR
MOVING SWD INTO CNTRL/SRN AL. A FEW SHOWERS/TSTMS ARE TRYING TO
DEVELOP ACROSS PARTS OF SRN MID TN INVOF A WEAK EMBEDDED VORT MAX.
CU FIELD TRYING TO FORM ACROSS THE ERN PLATEAU MAY ALSO SUGGEST THE
CAP WEAKENING A BIT...AS TEMPS ACROSS MOST OF THE CWA CLIMB INTO THE
80S RANGE. LATEST MODEL RUNS ARE HINTING AT SOME ADDITIONAL ACTIVITY
DEVELOPING LATE THIS AFTERNOON/TONIGHT...AS FURTHER DISTURBANCES
ALOFT TRAVERSE SEWD EMBEDDED WITHIN A WEAK NW FLOW PATTERN. WITH BULK
SHEAR ACROSS THE REGION ALMOST NIL...MOST OF THE CONVECTION WILL
LIKELY TREND MORE PULSE IN NATURE BEFORE TURNING A BIT MORE LINEAR
THIS EVENING/OVERNIGHT...PROVIDED THE MODELS ARE CLOSE WITH
ADDITIONAL MCS LIKE FEATURES DEVELOPING UPSTREAM.

UNSEASONABLY WARM WX CONDITIONS ARE XPCTED TO CONTINUE INTO THE NEW
WORK WEEK...AS AFTERNOON TEMPS ONCE AGAIN FIND THEIR WAY INTO THE
MID/UPPER 80S. THE ONE CAVEAT TO THIS MAY BE CONVECTIVE DEVELOPMENT
INCREASING A BIT ON MON...AS THE FLOW PATTERN BECOMES MORE ZONAL AND
A WEAK COLD FRONT OUT OF THE PLAINS STATES TRANSLATES EWD INTO THE
MIDWEST/LOWER MS VALLEY REGIONS. STRONG EMBEDDED/UPPER SHEAR AXIS
LOOKS TO ACCOMPANY THE SFC FRONT...AS IT PROGRESSES EWD INTO THE
AFTERNOON/EVENING PERIOD MON. WITH THE THERMO PROFILE ACROSS THE
REGION XPCTED TO BE QUITE IMPRESSIVE...WITH ABUNDANT CAPE/STEEP
LAPSE RATES IN PLACE...SOME STRONG TO LOCALLY SEVERE TSTMS ARE
POSSIBLE LATE MON/INTO TUE ALONG/WELL AHEAD OF THE APPROACHING
BOUNDARY. BRIEF DAMAGING WIND GUSTS AND LARGE HAIL LOOK TO BE THE
PRIMARY WX THREATS WITH THE STRONGER STORMS...TO GO ALONG WITH
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING.

THE MODELS ARE IN GENERALLY GOOD AGREEMENT WITH THE COLD FRONT
MOVING INTO THE TN VALLEY ON TUE...WITH ADDITIONAL SHOWERS/TSTMS
DEVELOPING. EXTENSIVE CLOUD COVER THOUGH ACCOMPANYING THE FRONT MAY
INHIBIT MUCH IN THE WAY OF FURTHER AIR MASS DESTABILIZATION...TO GO
ALONG WITH A WEAKENING LOW LEVEL CONVERGENT PATTERN. THIS CERTAINLY
DOESN'T RULE OUT THE POTENTIAL FOR ADDITIONAL STRONG/LOCALLY SEVERE
TSTMS TUE...ALTHOUGH THE PROB IS LOWER COMPARED TO LATE MON AT THIS
POINT. THE FRONT IS THEN XPCTED TO EXIT THE AREA TO THE E TUE NIGHT
INTO WED MORNING...WITH PERHAPS A BIT MORE COOLER/DRIER AIR...OR
MORE SEASONAL LIKE CONDITIONS IN TOW AS A STRONG AREA OF HIGH
PRESSURE BUILDS EWD ACROSS THE MIDWEST/OH VALLEY REGIONS.

09

&&

.AVIATION...
/ISSUED 1146 AM CDT SUN MAY 6 2012/
FOR 18Z TAFS...
PREVAILING VFR CONDITIONS ARE FORECAST DURING THE PERIOD. ISOLD/SCT
TSRA ARE PSBL THIS AFTN AND EARLY EVENING...BUT CHCS ARE TOO LOW TO
INCLUDE IN KMSL/KHSV TAFS. CONDS COULD DECLINE TO MVFR/IFR WITHIN
THUNDERSTORMS...WITH VARIBABLE AND GUSTY OUTFLOW WINDS PSBL IN THE
VCNTY OF THUNDERSTORMS.

PATCHY BR DVLPMT LATE TNGT MAY OCCUR...ESPECIALLY IN AREAS THAT
RECEIVE RAINFALL THIS AFTN OR EVENING. HAVE INCLUDED A TEMPO 5SM
GROUP FROM 09-13Z AT KMSL.

KULA

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    65  86  65  84  61 /  30  50  60  50  30
SHOALS        64  88  65  83  60 /  30  50  60  50  30
VINEMONT      66  84  64  82  61 /  30  40  60  60  30
FAYETTEVILLE  62  83  63  82  58 /  30  50  60  50  30
ALBERTVILLE   65  84  64  82  61 /  30  40  60  60  30
FORT PAYNE    62  84  62  82  59 /  30  40  60  60  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, May 6, 12:44 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1244 PM CDT SUN MAY 6 2012

ALZ001>010-016-TNZ076-096-097-071000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1244 PM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THROUGH TONIGHT...

REDEVELOPMENT OF ISOLATED TO SCATTERED THUNDERSTORMS IS EXPECTED
ACROSS SOUTHERN MIDDLE TENNESSEE AND FAR NORTHERN ALABAMA BY LATE
THIS AFTERNOON INTO TONIGHT. THESE STORMS COULD BE STRONG TO
SEVERE...PRODUCING HAIL TO UP TO QUARTER SIZE...FREQUENT
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

MULTIPLE PERIODS OF THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH
TUESDAY. THE MOST FAVORABLE TIME PERIOD FOR THUNDERSTORMS WILL BE
LATE MONDAY AFTERNOON AND MONDAY EVENING...AND AGAIN WITH A COLD
FRONT TUESDAY. ONCE AGAIN...SOME STORMS MAY BE STRONG TO
SEVERE...WITH LARGE HAIL...FREQUENT LIGHTNING...GUSTY WINDS AND
LOCALLY HEAVY RAINFALL.

.SPOTTER CALL TO ACTION STATEMENT...

AREA WIDE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL IS NOT ANTICIPATED...BUT A FEW SPOTTER GROUPS MAY BE NEEDED
TO RELAY REPORTS OF LOCAL SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE.

KULA

In the hours before

Special weather statement, May 6, 4:57 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
457 PM CDT SUN MAY 6 2012

ALZ009-062245-
JACKSON-
457 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 545 PM
CDT...

AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SECTION...OR 5 MILES SOUTH OF SCOTTSBORO...
MOVING SOUTH AT 5 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LANGSTON.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3452 8594 3449 8598 3447 8603 3448 8606
      3446 8608 3449 8610 3451 8609 3453 8613
      3464 8609 3464 8592
TIME...MOT...LOC 2157Z 016DEG 4KT 3459 8604

SL
Special weather statement, May 6, 5:00 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
500 PM CDT SUN MAY 6 2012

ALZ003-062245-
FRANKLIN-
500 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 545 PM
CDT...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELGREEN...OR 9 MILES SOUTHWEST OF
RUSSELLVILLE...MOVING SOUTHEAST AT 10 MPH.

PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROCKWOOD.
  DUKETON...ISBELL.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3446 8767 3431 8783 3442 8801 3456 8789
TIME...MOT...LOC 2200Z 305DEG 9KT 3444 8786

SL
Special weather statement, May 6, 5:20 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
520 PM CDT SUN MAY 6 2012

ALZ008-009-062300-
JACKSON-MARSHALL-
520 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MARSHALL COUNTIES
UNTIL 600 PM CDT...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF LARKINSVILLE MOVING SOUTH AT 5
MPH.

PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LANGSTON.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3446 8608 3450 8623 3465 8618 3466 8605
TIME...MOT...LOC 2220Z 018DEG 5KT 3461 8612

SL
Special weather statement, May 6, 5:31 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
531 PM CDT SUN MAY 6 2012

ALZ010-062315-
DE KALB-
531 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 615 PM CDT...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUEST...OR 6 MILES SOUTH OF RAINSVILLE...
MOVING SOUTH AT 20 MPH.

PEA SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SKIRUM.
  COLLINSVILLE...CROSSVILLE.
  RODENTOWN.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3431 8571 3425 8578 3425 8580 3424 8581
      3424 8584 3421 8584 3420 8604 3448 8594
      3450 8572 3433 8569
TIME...MOT...LOC 2231Z 006DEG 16KT 3438 8584

SL
Special weather statement, May 6, 5:41 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
541 PM CDT SUN MAY 6 2012

ALZ003-062330-
FRANKLIN-
541 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 630 PM
CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELLVILLE...MOVING SOUTHEAST AT 5 MPH.

PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROCKWOOD...PLEASANT RIDGE.
  ISBELL.
  SPRUCE PINE...PHIL CAMPBELL.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3448 8786 3457 8771 3457 8770 3441 8755
      3431 8775
TIME...MOT...LOC 2241Z 323DEG 6KT 3449 8777

SL
Special weather statement, May 6, 5:52 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
552 PM CDT SUN MAY 6 2012

ALZ008-009-062330-
JACKSON-MARSHALL-
552 PM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MARSHALL COUNTIES
UNTIL 630 PM CDT...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANGSTON...OR 9 MILES SOUTHWEST OF
SCOTTSBORO...MOVING SOUTH AT 5 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LANGSTON.
  COLUMBUS CITY.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3448 8604 3448 8606 3443 8611 3440 8611
      3439 8612 3442 8626 3466 8619 3462 8601
TIME...MOT...LOC 2252Z 001DEG 5KT 3456 8612

SL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:16 PM CDTSpecial Weather StatementHUNMorgan29 min
May 6, 12:42 AM CDTSpecial Weather StatementHUNMadison33 min
May 6, 3:43 AM CDTSpecial Weather StatementHUNMarshall47 min
May 6, 4:03 AM CDTSpecial Weather StatementHUNMarshall42 min
May 6, 4:31 AM CDTSpecial Weather StatementHUNMarshall44 min
May 6, 4:59 AM CDTSpecial Weather StatementHUNMarshall46 min
May 6, 5:58 AM CDTSpecial Weather StatementHUNMarshall47 min
May 6, 6:01 AM CDTSpecial Weather StatementHUNMadison29 min
May 6, 6:07 AM CDTSpecial Weather StatementHUNMadison23 min
May 6, 6:20 AM CDTSpecial Weather StatementHUNMorgan25 min
May 6, 6:41 AM CDTSpecial Weather StatementHUNCullman49 min
May 6, 6:45 AM CDTFlash Flood WarningHUNMarshall84 min
May 6, 7:31 AM CDTSpecial Weather StatementHUNMorgan59 min
May 6, 3:25 PM CDTSpecial Weather StatementHUNDeKalb50 min
May 6, 4:05 PM CDTSpecial Weather StatementHUNDeKalb40 min
May 6, 4:12 PM CDTSpecial Weather StatementHUNJackson48 min
May 6, 4:40 PM CDTSpecial Weather StatementHUNLawrence50 min
May 6, 4:45 PM CDTSpecial Weather StatementHUNDeKalb45 min
May 6, 4:57 PM CDTSpecial Weather StatementHUNDeKalb48 min
May 6, 5:00 PM CDTSpecial Weather StatementHUNFranklin45 min
May 6, 5:20 PM CDTSpecial Weather StatementHUNJackson40 min
May 6, 5:31 PM CDTSpecial Weather StatementHUNDeKalb44 min
May 6, 5:41 PM CDTSpecial Weather StatementHUNFranklin49 min
May 6, 5:52 PM CDTSpecial Weather StatementHUNMarshall38 min
May 6, 6:25 PM CDTSevere Thunderstorm WarningHUNFranklin23 min
May 6, 6:29 PM CDTSpecial Weather StatementHUNMarshall46 min
May 6, 6:32 PM CDTSpecial Weather StatementHUNJackson28 min
May 6, 6:35 PM CDTSpecial Weather StatementHUNMarshall40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.